# SDR CA150225007

- Difficulty date: February 17, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 6,699 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 031019613
- Condition: Broken
- Location: Rudder Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT NOTICED RUDDER DEFLECTION TO RT WITH NOSE WHEEL STRAIGHT DURING PREFLIGHT INSPECTION.  INSPECTION FOUND THE LT RUDDER CABLE TENSIONING SPRING BROKEN.
